# SDR DALA2016121509877

- Difficulty date: December 9, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 33,506 hours, 22,988 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED, FOLLOWING AN OVERHEAT OF THE LEFT ENGINE BEARING AND ASSOCIATED ROLLBACK. THE ENGINE WAS REPLACED.
